I started seeing a new psychiatrist who suggests it might be time I stop taking the Citalopram (Celexa) and maybe switching to another anti-depressant.
Let me tell ya, if I had known one of the withdrawal symptoms was your own body giving you electrical shocks through your whole system, I would have never gone on this anti-depressant.
I stopped taking the pills and within 5 days I was walking around just trying to maintain a smidgen of sanity. I don't EVER want to go through that again.
So now I am back on my dosage of 40 mg. a day and in a few weeks that will be cut down to 20 and so on. The process will be slow going and will more than likely take months and there is a possibility that it won't work.
The psychiatrist says 90 % of people get that withdrawal symptom. Of course it wasn't until after I started getting the shocks through my body that I was told this..
Now I feel trapped by a drug that has done me a lot of good for the past year.
Now I know why my first psychiatrist who put me on it said there might be a possibility that I would have to take it for the rest of my life.
I am hoping the weaning process works.
Only time will tell.